# SDR GTIA2023031337033

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N966NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11188
- Aircraft time: 894 hours, 403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 56003
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE INOP-R&R FWD FA MEGAPHONE IAW AMM 25-65-51. A/C OK FOR SVC.
